Syndicated loans: mapping the trends, sources and intellectual evolution
Mohammed Saharti (),
Sajid M. Chaudhry (),
Nisar Ahmad () and
Syed Mujahid Hussain ()
Additional contact information
Mohammed Saharti: College of Business Administration, University of Business and Technology
Sajid M. Chaudhry: Aston University
Nisar Ahmad: Sultan Qaboos University
Syed Mujahid Hussain: Sultan Qaboos University
Review of Quantitative Finance and Accounting, 2024, vol. 62, issue 4, No 8, 1569-1592
Abstract:
Abstract This study conducts a citation-based comprehensive systematic literature review (SLR) of the syndicated loan market by identifying and recognizing the sources of knowledge-producing leading articles, journals and authors in this area. In total, we present a citation analysis of 374 articles from the Scopus database using a comprehensive list of keyword searches. We find that the importance of research using syndicated loan data has increased after the global financial crisis (GFC). It is perhaps due to the reason that the GFC was mainly a credit crisis that sparked the interest of research in this area. We identify the Journal of Financial Economics as the leading journal in terms of citation and the Journal of Banking and Finance in terms of publication count. Victoria Ivashina comes out as the leading author in terms of the citation count and Anthony Saunders in terms of publication count. We also perform a content analysis of the top 100 most cited papers and identify data characteristics, major themes, estimation techniques and empirical approaches. Our SLR provides a macro picture of research on syndicated loan studies. Finally, we provide an overview of the direction for future research.
Keywords: Syndicated loans; Systematic literature review; Citation analysis; Content analysis (search for similar items in EconPapers)
JEL-codes: D24 G21 N20 (search for similar items in EconPapers)
Date: 2024
References: Add references at CitEc
Citations:
Downloads: (external link)
http://link.springer.com/10.1007/s11156-024-01243-x Abstract (text/html)
Access to full text is restricted to subscribers.
Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.
Export reference: BibTeX
RIS (EndNote, ProCite, RefMan)
HTML/Text
Persistent link: https://EconPapers.repec.org/RePEc:kap:rqfnac:v:62:y:2024:i:4:d:10.1007_s11156-024-01243-x
Ordering information: This journal article can be ordered from
http://www.springer.com/finance/journal/11156/PS2
DOI: 10.1007/s11156-024-01243-x
Access Statistics for this article
Review of Quantitative Finance and Accounting is currently edited by Cheng-Few Lee
More articles in Review of Quantitative Finance and Accounting from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().